MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 MTO PINNACLE STR CUP IMPACTOR; OTHER PRODUCTS

DEPUY ORTHOPAEDICS INC 1818910 MTO PINNACLE STR CUP IMPACTOR; OTHER PRODUCTS
Catalog Number 299966321
Medical Device Problem Codes Dull, Blunt (2407); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the mto pinnacle cup impactor was discovered at wash/sterilization to have the threaded tip insert extended from the face of the handle by approximately 1mm.A second handle was found with damaged threads.Both of these occurred after on use.Insert retaining pin appears to have sheared.No surgical delay.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MTO PINNACLE STR CUP IMPACTOR
Common Device Name
OTHER PRODUCTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7167643
Report Number1818910-2018-50343
Device Sequence Number1823049
Product Code HWA
UDI-Device Identifier10603295495048
UDI-Public10603295495048
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number299966321
Device Lot NumberBP071792
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2018
Initial Date Received by Manufacturer 12/08/2017
Supplement Date Received by Manufacturer04/02/2018
09/10/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date04/05/2018
09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1